# SDR DLM88100991

- Difficulty date: April 24, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 49,019 hours, 35,963 cycles
- Engine: Pwa JT8D219
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 09-093855-03AD, REV B, ME02 OPN 0203 RT MLG SUPPORT FTG BUSHING BORE CORR  RT MLG SUPPORT BUSHING BORE REPAIR WAS ACCOMPLISHED IAW ERA 481286-14AD REV ORIG.
